Numerical Analysis and Scientific Computing

[561] Area-preservation mapping using optimal mass transport

Xin Zhao Zhengyu Su Xianfeng David Gu Arie Kaufman Jian Sun Jie Gao Feng Luo

Numerical Analysis and Scientific Computing mathscidoc:1912.43778

IEEE transactions on visualization and computer graphics, 19, (12), 2838-2847, 2013.10
[ Download ] [ 2019-12-24 20:57:36 uploaded by Feng_Luo ] [ 549 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[562] The reconstruction of upwind fluxes for conservation laws, its behavior in dynamic and steady state calculations

Hwajeong Choi Temple University Jian-Guo Liu Temple University

Numerical Analysis and Scientific Computing mathscidoc:1702.25063

Journal of Computational Physics, 144, (2), 237–256, 1998.8
[ Download ] [ 2017-02-09 12:53:41 uploaded by jianguo ] [ 544 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[563] Online adaptive local multiscale model reduction for heterogeneous problems in perforated domains

Tsz Shun Eric CHUNG Yalchin Efendiev Wing Tat Leung Maria Vasilyeva Yating Wang

Numerical Analysis and Scientific Computing mathscidoc:1910.43490

Applicable Analysis, 96, (12), 2002-2031, 2017.9
[ Download ] [ 2019-10-20 18:05:34 uploaded by Tsz_Shun_Eric_CHUNG ] [ 492 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[564] PET-MRI Joint Reconstruction by Joint Sparsity Based Tight Frame Regularization

Jae Kyu Choi Institute of Natural Sciences, Shanghai Jiao Tong University, Shanghai 200240, China Chenglong Bao Yau Mathematical Sciences Center, Tsinghua University, Beijing 100084, China Xiaoqun Zhang Institute of Natural Sciences, School of Mathematical Sciences, and MOE-LSC, Shanghai Jiao Tong University, Shanghai 200240, China

Numerical Analysis and Scientific Computing mathscidoc:2206.25004

SIAM Journal on Imaging Sciences, 11, (2), 1179-1204, 2018.5
[ Download ] [ 2022-06-14 15:52:52 uploaded by Baocl ] [ 466 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[565] Multiscale stabilization for convection-dominated diffusion in heterogeneous media

Victor M Calo Tsz Shun Eric CHUNG Yalchin Efendiev Wing Tat Leung

Numerical Analysis and Scientific Computing mathscidoc:1910.43504

Computer Methods in Applied Mechanics and Engineering, 304, 359-377, 2016.6
[ Download ] [ 2019-10-20 18:12:31 uploaded by Tsz_Shun_Eric_CHUNG ] [ 465 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[566] A new continuous max-flow algorithm for multiphase image segmentation using super-level set functions

Jun Liu Xue-cheng Tai Shing-Yu Leung Haiyang Huang

Numerical Analysis and Scientific Computing mathscidoc:1912.43189

Journal of Visual Communication and Image Representation, 25, (6), 1472-1488, 2014.8
[ Download ] [ 2019-12-21 11:28:31 uploaded by Shing_Yu_Leung ] [ 463 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[567] An R-linearly convergent derivative-free algorithm for the NCPs based on the generalized Fischer-Burmeister merit function

Jein-Shan Chen Hung-Ta Gao Shaohua Pan

Numerical Analysis and Scientific Computing mathscidoc:1910.43893

Journal of Computational and Applied Mathematics, 232, (2), 455-471, 2009
[ Download ] [ 2019-10-20 22:39:26 uploaded by Jein_Shan_Chen ] [ 461 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[568] Numerical comparisons of two effective methods for mixed complementarity problems

Jein-Shan Chen Shaohua Pan Ching-Yu Yang

Numerical Analysis and Scientific Computing mathscidoc:1910.43907

Journal of Computational and Applied Mathematics, 234, (3), 667-683, 2010.6
[ Download ] [ 2019-10-20 22:43:55 uploaded by Jein_Shan_Chen ] [ 458 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[569] Residual-driven online generalized multiscale finite element methods

Tsz Shun Eric CHUNG Yalchin Efendiev Wing Tat Leung

Numerical Analysis and Scientific Computing mathscidoc:1910.43466

Journal of Computational Physics, 302, 176-190, 2015.12
[ Download ] [ 2019-10-20 17:58:30 uploaded by Tsz_Shun_Eric_CHUNG ] [ 456 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[570] A modified Newton's method for rational Riccati equations arising in stochastic control

Eric King-wah Chu Tiexiang Li Wen-Wei Lin Chang-Yi Weng

Numerical Analysis and Scientific Computing mathscidoc:1912.43746

1-6, 2011.3
[ Download ] [ 2019-12-24 20:54:52 uploaded by litx ] [ 449 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved